MathSciNet Relay Station
MathSciNet bibliographic data
MR1100697 20E42 (20F32 51B25)
Meixner, Thomas Parabolic systems: the ${\rm GF}(3)$-case. Trans. Amer. Math. Soc. 338 (1993), no. 2, 615–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement